MathSciNet Relay Station
MathSciNet bibliographic data
MR833413 35J60 (35B20)
Lions, P.-L. Quelques remarques sur les problèmes elliptiques quasilinéaires du second ordre. (French) [Some remarks on second-order elliptic quasilinear problems] J. Analyse Math. 45 (1985), 234–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement